# SDR SWAA2024071707061

- Difficulty date: June 28, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,196 hours, 16,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #14 BIN UPPER EMERGENCEY LIGHT LENS IS DAMAGED<[01] REMOVED AND REPLACED R/H #14 BIN UPPER LIGHT LENS PER AMM INTRODUCTION; STEP 2. USE OF STANDARD PRACTICES. & AIPC 33-51-03-90A; ITEM 100;[02] VERIFIED
